Hey y'all I took mucinex (just the regular kind) to help my cough be more productive I've taken it before. For some weird reason I'm kinda high from it. I didn't expect that . I feel relaxed/tingly lightheaded and kinda spaced. I'm concerned for two reasons 1) it's about time to take my temazepam so I don't want to get too messed up. 2) I just heard ur can give you weird/bad dreams. I suffer from night terrors ( that's what the temazepams for) and I certainly don't want a bad nightmare. Mostly it's just odd to be high without expecting it.any information on why this is happing? Thanks
Are you taking plain Mucinex or Mucinex D or Mucinex DM?
Mucinex (guaifenesin) isn't known to cause a high effect. However, it is known to cause dizziness and headaches.
And it is fine to take Mucinex with temazepam ... there are no known side effects. BUT since you feel high on Mucinex just be cautious, of unknown interactions perhaps.
- Mucinex Information for Consumers
- Mucinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2011 • 2 answers
Updated 16 Jun 2012 • 2 answers
Updated 23 Apr 2012 • 1 answer
Updated 18 Oct 2012 • 1 answer
Updated 23 Jan 2017 • 2 answers